Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1134 Publikationen

2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630813
Hendrix, R., Gawor, A., Vences, M., Ziegler, T.: The tadpole of the Narrow-mouthed Frog Microhyla fissipes from Vietnam (Anura : Microhylidae). ZOOTAXA. 67-68 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1634941
Bernik, V., Götze, F., Kukso, O.: Lower bounds for the number of integral polynomials with given order of discriminants. ACTA ARITHMETICA. 133, 375-390 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586998
Kondratiev, Y., Pechersky, E., Pirogov, S.: Markov process of muscle motors. NONLINEARITY. 21, 1929-1936 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586993
Kondratiev, Y., Kutoviy, O.V., Lytvynovd, E.W.: Diffusion approximation for equilibrium Kawasaki dynamics in continuum. STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 118, 1278-1299 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587535
Kondratiev, Y., Minlos, R., Zhizhina, E.: Self-organizing birth-and-death stochastic systems in continuum. REVIEWS IN MATHEMATICAL PHYSICS. 20, 451-492 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587154
Kondratiev, Y., Kutoviy, O., Pirogov, S.: Correlation functions and invariant measures in continuous contact model. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 11, 231-258 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587382
Kondratiev, Y., Kutoviy, O., Minlos, R.: On non-equilibrium stochastic dynamics for interacting particle systems in continuum. JOURNAL OF FUNCTIONAL ANALYSIS. 255, 200-227 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586911
Kargol, A., Kondratiev, Y., Kozitsky, Y.: Phase transitions and quantum stabilization in quantum anharmonic crystals. REVIEWS IN MATHEMATICAL PHYSICS. 20, 529-595 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586678
Hoffmann, W.: Geometric estimates for the trace formula. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY. 34, 233-261 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586597
Grigoryan, A., Hu, J.: Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces. INVENTIONES MATHEMATICAE. 174, 81-126 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636325
Bernik, V., Götze, F., Kukso, O.: On the divisibility of the discriminant of an integral polynomial by prime powers. LITHUANIAN MATHEMATICAL JOURNAL. 48, 380-396 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Chistyakov, G., Götze, F.: Limit theorems in free probability theory I. ANNALS OF PROBABILITY. 36, 54-90 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586665
Chistyakov, G., Götze, F.: Limit theorems in free probability theory II. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS. 6, 87-117 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587843
Götze, F., Gordin, M.: Limit correlation functions for fixed trace random matrix ensembles. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 281, 203-229 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587655
Bauer, S.: Almost complex 4-manifolds with vanishing first Chern class. JOURNAL OF DIFFERENTIAL GEOMETRY. 79, 25-32 (2008).
PUB | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935278
Bozorgmehr, K., Schubert, K.: Neue Disziplin "Global Health" - Die Herausforderung der Globalisierung. puls-b. Magazin für die Akteure der Gesundheit. 3, 62-65 (2008).
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780253
Claußen, T.: Individuelle (Sprach)Lernberatung - eine Hilfe zur Selbsthilfe für "autonome" Lerner in spe. Andalusischer Germanistenverband MAGAzin. 18, 52-56 (2008).
PUB
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586343
Bak, A., Muranov, Y.V.: Splitting a simple homotopy equivalence along a submanifold with filtration. Sbornik Mathematics. 199, 787-809 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636440
Bak, A., Morimoto, M.: Equivariant Intersection Theory and Surgery Theory for Manifolds with Middle Dimensional Singular Sets. Journal of K-Theory. 2, 507-600 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588328
Abels, H.: Proximal linear maps. Pure and Applied Mathematics Quarterly. 4, 127-145 (2008).
PUB | WoS
 

Filter und Suchbegriffe

type=journal_article

year=2008

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung